# SDR CA020102001

- Difficulty date: December 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,192 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 35 MM CRACK IN BLADE SKIN ON TAIL ROTOR.
